Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 4, 2023, 9:24 PM CDT for 4 counties in Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2023, 9:24 PM CDT (02:24 UTC)
- Expired
- Apr 4, 2023, 10:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, KS, Jefferson County, KS, Osage County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 77 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 9:49 PM CDT | HAIL 1 | 3 Wnw Lawrence, KS | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 6:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2270 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 14.5
The text
As transmitted.
912
WUUS53 KTOP 050224
SVRTOP
KSC045-087-139-177-050300-
/O.NEW.KTOP.SV.W.0013.230405T0224Z-230405T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
924 PM CDT Tue Apr 4 2023
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Southern Jefferson County in northeastern Kansas...
Southeastern Shawnee County in east central Kansas...
Northwestern Douglas County in east central Kansas...
Northeastern Osage County in east central Kansas...
* Until 1000 PM CDT.
* At 923 PM CDT, a severe thunderstorm was located near Carbondale,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management. At 912 PM, nickel-sized hail was
reported 1 Mile ESE of Burlingame.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Southeastern Topeka, Lawrence, Carbondale, Tecumseh, Richland,
Overbrook, Perry, Lecompton, Clinton, Pauline, Williamstown, Perry
Lake, Grantville, Clinton Lake and Berryton.
This includes Kansas Turnpike between mile markers 178 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3913 9519 3899 9519 3875 9558 3886 9578
3922 9550 3918 9518 3913 9518
TIME...MOT...LOC 0223Z 233DEG 63KT 3885 9564
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$4 follow-up statements
208
WWUS53 KTOP 050234
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
934 PM CDT Tue Apr 4 2023
KSC139-050243-
/O.CAN.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Osage-
934 PM CDT Tue Apr 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Kansas.
LAT...LON 3913 9519 3899 9519 3884 9543 3896 9557
3922 9550 3918 9518 3913 9518
TIME...MOT...LOC 0233Z 233DEG 63KT 3897 9544
$$
KSC045-087-177-050300-
/O.CON.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Jefferson-Shawnee-Douglas-
934 PM CDT Tue Apr 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN JEFFERSON...EAST CENTRAL SHAWNEE AND NORTHWESTERN
DOUGLAS COUNTIES...
At 933 PM CDT, a severe thunderstorm was located near Clinton Lake,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lawrence, Perry, Lecompton, Clinton, Clinton Lake, Williamstown and
Perry Lake.
This includes Kansas Turnpike between mile markers 186 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3913 9519 3899 9519 3884 9543 3896 9557
3922 9550 3918 9518 3913 9518
TIME...MOT...LOC 0233Z 233DEG 63KT 3897 9544
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$890
WWUS53 KTOP 050244
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
944 PM CDT Tue Apr 4 2023
KSC177-050253-
/O.CAN.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Shawnee-
944 PM CDT Tue Apr 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SHAWNEE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Kansas.
LAT...LON 3913 9519 3899 9519 3893 9529 3901 9538
3920 9534 3918 9518 3913 9518
TIME...MOT...LOC 0243Z 228DEG 59KT 3906 9524
$$
KSC045-087-050300-
/O.CON.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Jefferson-Douglas-
944 PM CDT Tue Apr 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN JEFFERSON AND NORTH CENTRAL DOUGLAS COUNTIES...
At 943 PM CDT, a severe thunderstorm was located 4 miles east of
Williamstown, moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management. At 942 PM, Emergency Managers
reported Pea-sized hail near Perry.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lawrence and Williamstown.
This includes Kansas Turnpike between mile markers 196 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3913 9519 3899 9519 3893 9529 3901 9538
3920 9534 3918 9518 3913 9518
TIME...MOT...LOC 0243Z 228DEG 59KT 3906 9524
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$003
WWUS53 KTOP 050252
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
952 PM CDT Tue Apr 4 2023
KSC045-050301-
/O.CAN.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Douglas-
952 PM CDT Tue Apr 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DOUGLAS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Kansas.
LAT...LON 3913 9519 3904 9519 3904 9523 3906 9524
3919 9524 3918 9518 3913 9518
TIME...MOT...LOC 0251Z 233DEG 63KT 3915 9508
$$
KSC087-050300-
/O.CON.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Jefferson-
952 PM CDT Tue Apr 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN JEFFERSON COUNTY...
At 951 PM CDT, a severe thunderstorm was located near Tonganoxie,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Jefferson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3913 9519 3904 9519 3904 9523 3906 9524
3919 9524 3918 9518 3913 9518
TIME...MOT...LOC 0251Z 233DEG 63KT 3915 9508
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$420
WWUS53 KTOP 050252 RRA
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
952 PM CDT Tue Apr 4 2023
KSC087-050302-
/O.EXP.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Jefferson-
952 PM CDT Tue Apr 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
WILL EXPIRE AT 1000 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Kansas.
LAT...LON 3913 9519 3904 9519 3904 9523 3906 9524
3919 9524 3918 9518 3913 9518
TIME...MOT...LOC 0252Z 233DEG 63KT 3915 9508
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:46 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 4, 6:46 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Topeka KS 646 PM CDT Tue Apr 4 2023 ...Update to aviation forecast discussion... .DISCUSSION... Issued at 306 PM CDT Tue Apr 4 2023 Key Points: - Extreme fire danger continues into the evening. - Storms develop along a cold front late this evening with severe storms possible. A potent trough is ejecting across the Plains this afternoon bringing extreme fire danger, strong winds, and thunderstorms to the area. At the surface, the dryline is located along a Sabetha to Council Grove line with dewpoints in the 20s and 30s behind the dryline. The surface low has tracked further south than models progged yesterday and, as a result, winds across north central Kansas have been weaker than anticipated while areas further east remain breezy, near advisory levels. Nonetheless, the overlap of strong winds and relative humidity values in the 10-25 percent range has lead to extreme fire danger this afternoon which will continue into the evening until a cold front moves through and relative humidity values improve. For more on the fire weather concerns, see the Fire Weather Section below. In regards to convection, dry air should preclude development this afternoon before some CAMs show enough moisture in the 850-700mb layer along the dryline in far northeast Kansas to support convection. If this occurs, these storms could be severe with inverted-V soundings supportive of bringing down stronger winds to the surface. Convection is more likely as the cold front catches up to dryline late this evening. With the dryline remaining across the forecast area and even retreating slightly westward this evening, convection is expected to develop as the cold front reaches the better moisture and instability. Timing of initiation looks to be in the 8-10pm timeframe along a line from Valley Falls to Council Grove. Convection should grow upscale quickly given forcing along the cold front. The environment will be supportive of large hail and damaging wind gusts especially as the line of storms gets organized and propagates east-southeast. Also of note is the low-level turning shown in the hodographs with at least some component of the 35-45kts bulk shear vector being perpendicular to the line. This suggest a brief spin-up tornado is possible within the line. Fast storm motions push convection east of the area by 1-2am. Colder air builds in behind the cold front with breezy northwest winds keeping highs in the 50s on Wednesday. The post-frontal airmass remains dry, so elevated fire danger is possible Wednesday afternoon. After a chilly start on Thursday morning with temperatures in the 20s, a warming trend commences Thursday afternoon into the end of the week as southerly flow returns. A shortwave moves through over the weekend, bringing a chance for showers and storms. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 646 PM CDT Tue Apr 4 2023 Main concern will be frontal boundary moving through TOP and FOE in the 01Z to 02Z time period. Expect scattered tsra along the front to develop and will continue to keep VCTS in the forecast through 04Z. Northwest winds around 15kts with gusts to 28kts are expected behind the front and will continue at MHK through the period as it is already behind the cold front. VFR conditions are expected outside of convection. && .FIRE WEATHER... Issued at 306 PM CDT Tue Apr 4 2023 Extreme fire danger continues this afternoon and evening, although the eastward advance of the dryline has slowed. Relative humidity values of 10-20 percent have been observed behind the dryline which, combined with the strong southwest winds, have created extreme fire danger. The dryline may stay in its current location (Sabetha to Council Grove) through the rest of the evening, limiting how low relative humidity values get east of this boundary. Winds switch to the west-northwest this evening behind a cold front and remain breezy through the day Wednesday. The post- frontal airmass remains dry, so elevated fire danger is possible on during the afternoon. && .TOP WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 11 PM CDT this evening for KSZ008>012- 020>024-026-034>040-054-055-058. Wind Advisory until 1 AM CDT Wednesday for KSZ008>012-020>024- 026-034>040-054>056-058-059. && DISCUSSION...Flanagan AVIATION...53 FIRE WEATHER...Flanagan
Hazardous weather outlook, Apr 4, 3:07 PM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 307 PM CDT Tue Apr 4 2023 KSZ008>012-020>024-026-034>040-054-055-058-052015- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Coffey- 307 PM CDT Tue Apr 4 2023 ...RED FLAG WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...This afternoon and tonight. Extreme wildfire danger is expected today, due to very low humidity and gusty winds. Avoid burning, as any fires will spread rapidly and could grow out of control quickly. Additionally, a few severe storms are possible this evening especially across east central KS. Damaging winds, hail, and perhaps a brief tornado are all possible hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ056-059-052015- Franklin-Anderson- 307 PM CDT Tue Apr 4 2023 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for east central Kansas. .DAY ONE...This afternoon and tonight. Strong to severe storms are possible late this evening. Damaging winds, hail, and perhaps a brief tornado are all possible. In addition, windy conditions are expected from late morning through late this evening, which will combine with dry conditions to result in very high fire danger. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Local storm report, Apr 4, 8:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
859 PM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL 3 ENE TOPEKA 39.07N 95.63W
04/04/2023 M1.00 INCH SHAWNEE KS OFFICIAL NWS OBS
&&Local storm report, Apr 4, 9:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
902 PM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL TOPEKA 39.05N 95.68W
04/04/2023 E1.00 INCH SHAWNEE KS PUBLIC
RELAYED VIA NWS WICHITA.
&&Local storm report, Apr 4, 9:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
912 PM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL 4 SSE OZAWKIE 39.17N 95.44W
04/04/2023 E1.25 INCH JEFFERSON KS EMERGENCY MNGR
LAKESIDE VILLAGE BOAT RAMP.
&&Local storm report, Apr 4, 9:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
919 PM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL 1 ESE BURLINGAME 38.75N 95.82W
04/04/2023 E0.88 INCH OSAGE KS PUBLIC
&&Local storm report, Apr 4, 9:20 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
920 PM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL 2 WNW CARBONDALE 38.83N 95.73W
04/04/2023 E0.88 INCH OSAGE KS TRAINED SPOTTER
50 MPH WINDS AS WELL.
&&Special weather statement, Apr 4, 9:21 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Topeka KS
921 PM CDT Tue Apr 4 2023
KSZ054-055-058-050245-
Coffey-Lyon-Osage-
921 PM CDT Tue Apr 4 2023
...Strong thunderstorms will impact portions of western Osage,
northwestern Coffey and southeastern Lyon Counties through 945 PM
CDT...
At 920 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Reading to 4 miles southeast
of Emporia. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Osage City, Lebo, Olpe, Hartford, Neosho Rapids, Reading and Melvern
Lake.
This includes Interstate 35 between mile markers 135 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.
&&
LAT...LON 3861 9599 3887 9556 3835 9586 3820 9622
TIME...MOT...LOC 0220Z 235DEG 38KT 3859 9597 3835 9612
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:21 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 39 min |
| Apr 4, 7:46 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Shawnee | 44 min |
| Apr 4, 7:54 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 51 min |
| Apr 4, 8:00 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 30 min |
| Apr 4, 8:23 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 52 min |
| Apr 4, 8:29 PM CDT | Special Weather Statement | TOP | Brown | 16 min |
| Apr 4, 8:41 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 34 min |
| Apr 4, 8:41 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Lyon, Osage, Shawnee, Wabaunsee | 49 min |
| Apr 4, 9:14 PM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 31 min |
| Apr 4, 9:21 PM CDT | Special Weather Statement | TOP | Osage | 24 min |
| Apr 4, 10:46 PM CDT | Special Weather Statement | TOP | Osage | 29 min |
| Apr 4, 11:11 PM CDT | Special Weather Statement | TOP | Douglas | 34 min |
| Apr 4, 11:44 PM CDT | Special Weather Statement | TOP | Coffey, Douglas, Franklin, Jefferson, Lyon, Osage and 1 more | 46 min |
| Apr 5, 12:24 AM CDT | Special Weather Statement | TOP | Anderson, Douglas, Franklin | 36 min |
| Apr 5, 1:04 AM CDT | Special Weather Statement | TOP | Anderson | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.